# SDR SWAA2019012228807

- Difficulty date: January 14, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 40,286 hours, 20,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7502
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BAFFLE UNDER FLOOR TO SIDEWALL SUPPORT BENT BETWEEN BS 827 TO BS 847, LBL 20.  R&R SUPPORT PER SRM & DWG.
